# SDR CA051208006

- Difficulty date: November 28, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,686 hours
- Engine: Allsn 250C47B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206033003161
- Condition: Cracked
- Location: Fuselage
- Part time: 5,160 hours
- Component: Helicopter, Bell, BELL407
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND TO BE CRACKED DURING ROUTINE INSPECTION.
